Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Feet Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...HIV drug related neuropathy can be seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet Read more »

Epzicom and Isentress

Since I've switched to Epzicom and Isentress.I've had tingling and stinging sensations in my hands... Read more »

reactions

HIV positive on stocrin and combivir hands and feet pains Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
The Well Project

Diabetes and HIV/AIDS

...and exercise, many others need diabetes medication, and some need insulin Most common form of diabetes, usually occurring after age 45 Gestational Diabetes Occurs in some women during pregnancy Pre-Diabetes Blood glucose levels are... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...HIV protease enzyme and stops the processing of viral proteins, thereby preventing more virus particles from being made. HIV/AIDS-Related Uses Atazanavir was approved by the U.S. Food and Drug Administration (FDA) on June 20, 2003, for use... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...Each of these drugs is a nucleoside reverse transcriptase inhibitor (NRTI). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Abacavir sulfate, lamivudine, and zidovudine are... Read more »
Connect With Others

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 months after exposure? I had a negative blood test at 3 months . Risk: masturbated with panties BLAH BLAH BLAH. Why do I get new... Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »

help

Posted by Anonymous, 3 Replies
...having sweating feet, swollen eyelids, dry mouth, tingling in hand and feet. tested negative at 6 months. Read more »